# SDR UALA2012080704230

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1140 RT TENSION TIE FAILSAFE 1 HOLE CRACKED.    REMOVED DAMAGE, INSTALLED REPAIR ANGLES REF AMM 53-10-99 AND ECRA 5310-05552.  MAJOR REPAIR.
